Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :29 Issue : 2 2002      Add To Cart                                                                    Download

Nonexistence of entire solutions to some nonlinear elliptic equations

Auther : AHMED MOHAMMED AND FETHI BIN MUHAMMAD BELGACEM

1Department of Mathematics, Temple University Philadelphia, PA 19122, USA.E-mail: ahmed@euclid.math.temple.edu

2Department of Mathematics and Computer Science, Faculty of Science, Kuwait University. P.O .Box 5969, Safat 13060, KUWAIT.E-mail: belgacem@mcs.sci.kuniv.edu.kw

 ABSTRACT 

We prove the nonexistence of entire solutions to elliptic equations of the form             div(                 ) + â(x)f(u} = g(x), p> 1 under some conditions on â,g, and the nonlinearity f. Typical models for f include the exponential and power functions. All Theorems proved herein generalize some previously known results, when p =2.

Key words: Entire Solutions; Nonlinear Elliptic Equations.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55208

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law